# SDR CA030704002

- Difficulty date: June 27, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Aircraft time: 1,974 hours
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Part number: 783108505
- Condition: Damaged
- Location: A/C Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE A-CHECK A DAMAGED SLEEVE WAS FOUND ON THE AIR CONDITIONING DUCT FROM THE COOLING TURBINE TO THE WATER SEPERATOR UNIT. THE DUCT HAD A 1 CM DIAMETER HOLE IN THE SIDE WALL ALLOWING THE AIR TO DUMP UNDER THE BAGGAGE FLOOR. NO ADDITIONAL DAMAGE TO ANYTHING IN THE AREA WAS NOTED.
